MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ajhp/zxag196

Медицинская библиотека · American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists · 2026

Iodixanol-induced acute generalized exanthematous pustulosis: Cross-reactivity to other iodinated contrast media.

Trimech Hela, Ben Romdhane Haifa, Mahjoub Marouane, Chadli Zohra, Ben Fredj Nadia, Aouam Karim

СтатьяПеревод в очереди

Аннотация

PURPOSE: Acute generalized exanthematous pustulosis (AGEP) is a rare but severe skin eruption rarely induced by iodinated contrast media (ICMs). We report a clinical observation of AGEP induced by iodixanol with cross-reactivity with other ICMs, confirmed by positive intradermal tests (IDTs).

SUMMARY: A 72-year-old female patient with no history of atopy, skin disease, or adverse drug reaction or allergy to iodine was diagnosed with acute coronary syndrome and underwent a rescue angioplasty using iodixanol as ICM. Four days later, the patient developed a morbilliform maculopapular rash with small nonfollicular pustules overspreading the entire body, accompanied by fever of 39.5 °C and vomiting. Laboratory investigations showed marked leukocytosis with neutrophilia and eosinophilia, and a high creatinine level. Clopidogrel was initially considered as the causative drug, and the patient was switched to ticagrelor, with a partial regression of the skin manifestations. However, 11 days after the angiography, the patient underwent a computed tomography scan using iodixanol, leading to a reactivation of the exanthema, accentuation of pustules, a high body temperature of 38.5 °C, and the reappearance of leukocytosis, neutrophilia, and eosinophilia. The diagnosis of AGEP was confirmed by a EuroSCAR score of 9, and iodixanol was highly suspected to be the culprit agent. Six weeks after the patient's complete recovery, an intradermal test with iodixanol was conducted according to the European Network of Drug Allergy (ENDA) recommendations, with the patient's informed consent, yielding a positive result at the 48-hour reading. To assess for cross-reactivity with other ICMs, IDTs with iopromide, iohexol, and iopamidol, were performed. All IDTs were positive at the 48-hour reading.

CONCLUSION

We report a rare case of AGEP induced by iodixanol and point out the potential cross-reactivity between iodixanol, iopamidol, iopromide, and iohexol. IDTs for a wide range of ICMs should be conducted to identify safe alternatives for patients.

Для цитирования: Trimech Hela, Ben Romdhane Haifa, Mahjoub Marouane, Chadli Zohra, Ben Fredj Nadia, Aouam Karim. Iodixanol-induced acute generalized exanthematous pustulosis: Cross-reactivity to other iodinated contrast media.. American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists. 2026. DOI: 10.1093/ajhp/zxag196.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.